Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Erection and ejaculation problems, maybe due to doing kegel exercises or side effects of Carbatrol. Any natural remedy?

Hello, I am in my early 30 s, and have had difficulty achieving lasting erections for the past 2 years. In sexual encounters, when I do achieve erection (albeit weak), I typically have problems with premature ejaculation (seemingly due to length of time it takes to achieve erection, in my opinion). I suspect this issue is due to one of two things: 1) The fact that I take medication for a neurological condition (Carbatrol) 2) Damage I did by doing Kegel exercises, as evidenced by pain in my perineum area (specifically right testicle , underside area). I notice the pain after flexing the muscle regularly now. I will be making an attempt to discontinue my medication in the near future, and am curious to see if that will have any effect (as it seemed to temporarily help when I reduced dosage of the medication sometime ago, but could ve easily been psychological). Although, I noticed this issue not long after the pain that emerged from the excessive kegel exercises (which I initially began in order to control premature ejaculation), which has led me to believe the issue might be related to the injury. I should note: I ve seen a urologist for this issue, and tried antibiotics (which didn t really help). I have also seen some recent positive results from engaging in a more rigorous jogging regiment (in which erections have been, often times, much stronger than I ve seen in the past 2 years). However, I still find it difficult to maintain enough of an erection to perform with a partner. Is it possible this is due to an apparent kegel exercise injury? And if so, is there anything that can be done to better the issue, without the use of drugs? Thank you so much for any advice you can provide! J.
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. However you might need medications to best treat your problems. I laud you for taking the time to use the exercises to your benefit. You have a very common problem of erectile dysfunction and / or premature ejaculation and it can be easily treated with medications available during this time. The class of medication is called phosphodiesterase 5 inhibitors (PDE5Inh) selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor